# SDR MK1Y20200702007

- Difficulty date: July 2, 2020
- Submitted: July 2, 2020
- Operation: General aviation
- Filed by: Bedek Aviation Group, repair station MK1Y325K
- Aircraft: N381AN
- Make and model: Boeing 767323
- Aircraft serial: 25450
- Aircraft time: 101,870 hours, 16,469 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND A DENT IN THE FWD LOWER CARGO DOOR OUTER SKIN AT STA 514 ALONG THE LOWER EDGE.
